Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 72, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Mar 11, 2006, 5:07 PM CST for Audrain County, Callaway County, Montgomery County, Missouri. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 11, 2006, 5:07 PM CST (23:07 UTC)
- Expired
- Mar 11, 2006, 5:45 PM CST
- In force
- 38 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
Counties Audrain County, MO, Callaway County, MO, Montgomery County, MO
The radar
The St Louis radar (KLSX), 99 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 11, 5:15 PM CST | HAIL 1 | Wellsville, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 11, 2:22 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.1 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1574 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 374 m²/s²
- 0-3 km storm-relative helicity
- 384 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 112308
SVRLSX
MOC007-027-139-112345-
/O.NEW.KLSX.SV.W.0072.060311T2307Z-060311T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
507 PM CST SAT MAR 11 2006
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN AUDRAIN COUNTY IN CENTRAL MISSOURI
NORTHEASTERN CALLAWAY COUNTY IN CENTRAL MISSOURI
NORTHWESTERN MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI
* UNTIL 545 PM CST
* AT 506 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHEAST OF AUXVASSE...OR ABOUT 9 MILES NORTHEAST OF
FULTON...AND MOVING NORTHEAST AT 35 MPH. ALSO...ANOTHER SEVERE
THUNDERSTORM WAS JUST NORTHEAST OF SHAMROCK.
* LOCATIONS IMPACTED INCLUDE...
WILLIAMSBURG...
SHAMROCK...
MARTINSBURG...
WELLSVILLE...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3895 9198 3881 9185 3912 9139 3932 9145
3933 9167
$$
BYRD1 follow-up statement
000 WWUS63 KLSX 121750 WCNLSX WATCH COUNTY NOTIFICATION FOR WATCHES 72/73 NATIONAL WEATHER SERVICE ST LOUIS MO 1150 AM CST SUN MAR 12 2006 ILC001-009-013-149-MOC007-019-027-103-111-113-127-137-139-163-173- 205-130400- /O.CAN.KLSX.SV.A.0072.000000T0000Z-060312T2100Z/ /O.NEW.KLSX.TO.A.0073.060312T1750Z-060313T0400Z/ THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 73 UNTIL 10 PM CST THIS EVENING WHICH REPLACES A PORTION OF SEVERE THUNDERSTORM WATCH 72. THE NEW WATCH IS VALID FOR THE FOLLOWING AREAS IN ILLINOIS THE NEW WATCH INCLUDES 4 COUNTIES IN SOUTHWEST ILLINOIS CALHOUN IL IN WEST CENTRAL ILLINOIS ADAMS IL BROWN IL PIKE IL IN MISSOURI THE NEW WATCH INCLUDES 12 COUNTIES IN CENTRAL MISSOURI AUDRAIN BOONE CALLAWAY IN EAST CENTRAL MISSOURI LINCOLN MONTGOMERY IN NORTHEAST MISSOURI KNOX LEWIS MARION MONROE PIKE RALLS SHELBY THIS INCLUDES THE CITIES OF...BOWLING GREEN...COLUMBIA... HANNIBAL...MEXICO AND QUINCY. $$ ILC005-027-051-061-083-117-119-121-133-135-157-163-189-MOC051-055- 071-073-093-099-123-135-151-179-183-186-187-189-219-221-510- 130400- /O.NEW.KLSX.TO.A.0073.060312T1750Z-060313T0400Z/ THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 73 IN EFFECT UNTIL 10 PM CST THIS EVENING FOR THE FOLLOWING AREAS IN ILLINOIS THIS WATCH INCLUDES 13 COUNTIES IN SOUTH CENTRAL ILLINOIS BOND IL CLINTON IL FAYETTE IL MARION IL MONTGOMERY IL WASHINGTON IL IN SOUTHWEST ILLINOIS GREENE IL JERSEY IL MACOUPIN IL MADISON IL MONROE IL RANDOLPH IL ST. CLAIR IL IN MISSOURI THIS WATCH INCLUDES 16 COUNTIES IN CENTRAL MISSOURI COLE MONITEAU OSAGE IN EAST CENTRAL MISSOURI CRAWFORD FRANKLIN GASCONADE JEFFERSON ST. CHARLES ST. LOUIS WARREN WASHINGTON IN SOUTHEAST MISSOURI IRON MADISON REYNOLDS ST. FRANCOIS STE. GENEVIEVE IN MISSOURI THIS WATCH INCLUDES 1 INDEPENDENT CITY IN EAST CENTRAL MISSOURI ST. LOUIS CITY THIS INCLUDES THE CITIES OF...BELLEVILLE...CHESTER... EDWARDSVILLE...FARMINGTON...JEFFERSON CITY...LITCHFIELD...SALEM... ST CHARLES...ST LOUIS...UNION AND VANDALIA. $$ TES
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 4:31 PM CST, 36 minutes earlier.
Area forecast discussion, Mar 11, 4:31 PM CST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
431 PM CST SAT MAR 11 2006
.DISCUSSION...
MAIN FORECAST CONCERN DEALS WITH POTENTIAL FOR SEVERE THUNDERSTORMS
AND FLASH FLOODING THROUGH SUNDAY NIGHT. SPC DOES HAVE A TORNADO
WATCH IN EFFECT FOR MUCH OF THE AREA AND HAVE ISSUED A FLASH FLOOD
WATCH FOR MUCH OF THE SERN THIRD OF THE CWA. USED A COMBINATION OF
THE GFS/NAM SOLUTIONS FOR THIS PACKAGE...LEANING MORE TOWARD THE GFS
GIVEN ITS SUPPORT FROM THE OTHER GUIDANCE.
LINE OF SEVERE THUNDERSTORMS IS ONGOING ALONG COLD FRONT CURRENTLY
NEAR A KIRK-KDMO LINE. MODEST LOW LEVEL CONVERGENCE ALONG THIS LINE
IS ACTING AS A FOCUS FOR SUPERCELL DEVELOPMENT GIVEN CAPES UP TO
1,500 J/KG AND 0-6KM SHEAR ABOVE 60KTS. MAIN CONCERN SO FAR HAS
BEEN LARGE HAIL WITH SOME REPORTS OF UP TO 3 DIAMETER IN THE
COLUMBIA AREA. THINK THE CONVECTIVE MODE WILL CONTINUE TO GO FROM
DISCRETE TO MORE OF A LINE AS DEEP LAYER SHEAR VECTORS ARE ALIGNED
WITH THE LOW LEVEL CONVERGENCE...AND COLD POOLS FROM THE STORMS
CONTINUE TO MERGE AS WE GO THROUGH THE EVENING. GFS/NAM BOTH
SHOWING AXIS OF LOW LEVEL MOISTURE CONVERGENCE AND THETA-E ADVECTION
ROUGHLY ALONG A KFAM-KSTL-KSPI LINE BY 06Z. THIS LINE WILL MOVE EWD
OVERNIGHT. GIVEN RELATIVELY LOW 1-1.5 3 HOUR FFG IN THE SERN THIRD
OF THE CWA WHICH IS THE RESULT OF THURSDAYS RAIN...THINK THERE IS
ENOUGH OF A RISK FOR FLASH FLOODING TO ISSUE A WATCH AT THIS TIME.
MAIN AREA OF TSRA WILL BEGIN TO MOVE EAST OF THE AREA LATE
TONIGHT/EARLY SUNDAY MORNING. GFS/NAM DO SHOW SOME MODEST MOISTURE
CONVERGENCE AND THETA-E ADVECTION REFOCUSING OVER NRN MO LATER
TONIGHT AS LOW LEVEL WINDS BEGIN TO BACK IN RESPONSE TO NEXT
SHORTWAVE COMING OUT OF THE ROCKIES. HAVE HELD ON TO SOME LOW POPS
IN THIS PART OF THE CWA AS A RESULT.
SHOULD SEE SOME REST PERIOD TOMORROW MORNING BEFORE WE CONTEND WITH
A POTENTIAL SIGNIFICANT SEVERE WEATHER OUTBREAK OVER THE CWA
SUNDAY AFTERNOON AND SUNDAY NIGHT. MORE NOTEABLE SHORTWAVE WILL
MOVE ACROSS THE MIDWEST ON SUNDAY NIGHT WHICH ALLOW LOW LEVEL
WINDS TO BACK OVER THE REGION DURING THE DAY TRANSPORTING DECENT
LOW LEVEL MOISTURE INTO THE AREA. LIKE TODAY...SHOULD SEE ENOUGH
SOLAR INSOLATION TO CAUSE MLCAPES TO EXCEED 2,000 J/KG. SUPERCELLS
ARE AGAIN LIKELY ON SUNDAY GIVEN 0-6KM SHEAR OF 50-80KTS. GIVEN
THE BACKING TO THE WINDS IN ADVANCE OF SURFACE LOW...LOW LEVEL
SHEAR WILL BE HIGHER TOMORROW WITH 0-1KM SHEAR IN THE 20-30KT
RANGE OVER OVER THE NORTHERN HALF OF THE CWA. SO EXPECT ANOTHER
LINE OF SUPERCELLS TO DEVELOP BY LATE AFTERNOON OVER THE NWRN PART
OF THE CWA AND MOVE SEWD DURING THE EVENING...ONCE AGAIN FORMING
INTO A LINE. ONCE AGAIN...THINK THERE IS THE POSSIBILITY FOR
LOCALLY HEAVY RAINFALL AS THIS LINE MOVES SEWD DURING NIGHT.
OTHERWISE...FRONT WILL MOVE EAST OF THE AREA DURING THE DAY ON
MONDAY BRINGING A RETURN OF THE COOL WEATHER. LOOKS LIKE THERE WILL
BE SOME LOW CLOUDS MOVE INTO THE CWA ON MONDAY ON THE BACK SIDE OF
THE LOW. USED A BLEND OF TEMPERATURE GUIDANCE THE NEXT FEW DAYS.
NOT MUCH CHANGE TO THE EXTENDED GRIDS. STILL SEEING SOME
DIFFERENCES BETWEEN THE MEDIUM RANGE MODELS WITH TIMING OF
SHORTWAVES...SO HAVE LEFT DRY FOR NOW.
BRITT
&&
.AVIATION...
FOR THE 18Z TAFS...AREA OF LOW STRATUS CLDS OVR THE SRN AND ERN
PRTNS OF THE FA SLOLY PUSHING NWD WITH THE LO LVL FLOW...BUT CIGS
ARE ALSO GETTING HIR AND CLDS THEMSELVES MORE CUMULIFORM. WL PLAN
ON CIGS...WHEN THEY GET TO KSTL/KSUS TAF SITES...ON BEING RIGHT NR
THE THREAHOLD OF VFR-MVFR. THIS AREA OF CLDS WL LKLY HANG IN THRU
THE EVNG HRS...WITH OCNL LWR CIGS ARND TSRA...WITH APPROACH OF
CDFNT LTR TNGT CLRG OUT THESE CLDS SOMEWHAT.
FURTHER NW...INTO THE KCOU/KUIN TAF SITES...CU FIELD HAS DVLPD ALG
MOISTURE/INSTABILITY AXIS OVR THESE TAF SITES AND IT IS ONLY A
MATTER OF TIME BFR CAP IS BROKEN AND TSRA IS INITIATED. AM EXPCG
THIS TO OCCUR SOMETIME DURG THE ERY AFTN HRS...WITH COVERAGE
EXPANDING INTO LATE AFTN/ERY EVNG BFR PCPN PUSHES OFF TO THE E.
WITH PRIOR PCPN...SOME CLRG (BETTER IN THE NWRN FA) AND LGT NE TO
E SFC WNDS FM CD FROPA...SHUD SEE SOME FOG DVLP LATE TNGT. UNTIL
EVOLUTION OF THINGS BCMS A LTL MORE CLR...HV LEFT LOWEST VSBYS IN
AS 3SM FOR NOW.
TES
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR IRON-JEFFERSON-
MADISON-REYNOLDS-ST. FRANCOIS-STE. GENEVIEVE-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR BOND IL-CLINTON
IL-FAYETTE IL-MARION IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-
WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Mar 11, 11:45 AM CST, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1145 AM CST SAT MAR 11 2006 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-121200- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY- CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL- IRON-JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON- MADISON IL-MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY- MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS- SHELBY-ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS- ST. LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL- 1145 AM CST SAT MAR 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS THE ENTIRE AREA...AS A COLD FRONT SLOWLY PUSHES THROUGH. THE PRIMARY THREAT WILL BE LARGE HAIL...WITH THE POTENTIAL FOR GOLF BALL SIZED HAIL OR LARGER. DAMAGING WINDS AND TORNADOES ARE ALSO POSSIBLE...BUT WITH LESSER LIKELIHOODS OF OCCURRENCE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS FOR LATE SUNDAY AFTERNOON AND EVENING AS ANOTHER STRONG UPPER LEVEL SYSTEM CROSSES THROUGH THE AREA LATE SUNDAY AFTERNOON AND EVENING. SUPERCELLS ARE EXPECTED...WITH LARGE HAIL...WIND DAMAGE...AND POSSIBLY TORNADOES. .SPOTTER INFORMATION STATEMENT... THIS WILL BE A VERY ACTIVE WEATHER WEEKEND. SPOTTERS...EMERGENCY MANAGEMENT...LAW ENFORCEMENT...AND OTHER INTERESTS SHOULD KEEP A CLOSE WEATHER WATCH THROUGHOUT THE WEEKEND. WEATHER WILL TEND TO DEVELOP RAPIDLY...AND QUICK ACTION MAY BE NECESSARY. STAY TUNED FOR LATEST STATEMENTS...WATCHES AND WARNINGS FROM THE NATIONAL WEATHER SERVICE. TES
In the hours before
Local storm report, Mar 11, 4:06 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
406 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 4 NW LADDONIA 39.28N 91.70W
03/11/2006 M1.75 INCH AUDRAIN MO LAW ENFORCEMENT
0400 PM HAIL 4 S PERRY 39.37N 91.67W
03/11/2006 E1.75 INCH RALLS MO TRAINED SPOTTER
0400 PM HAIL 7 S PERRY 39.33N 91.67W
03/11/2006 E0.75 INCH RALLS MO TRAINED SPOTTER
&&
FGLocal storm report, Mar 11, 4:19 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
419 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 4 SE COLUMBIA 38.91N 92.27W
03/11/2006 E1.00 INCH BOONE MO TRAINED SPOTTER
0405 PM HAIL HANNIBAL 39.71N 91.38W
03/11/2006 E1.00 INCH MARION MO TRAINED SPOTTER
0406 PM HAIL 1 N EASLEY 38.81N 92.38W
03/11/2006 E1.75 INCH BOONE MO AMATEUR RADIO
&&
FGLocal storm report, Mar 11, 4:29 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
429 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL COLUMBIA 38.95N 92.33W
03/11/2006 E1.75 INCH BOONE MO EMERGENCY MNGR
GOLFBALL SIZE HAIL 3 INCHES DEEP ON THE GROUND AT THE
INTERSECTION OF HIGHWAY 63 AND 163
0420 PM HAIL HULL 39.71N 91.21W
03/11/2006 E0.88 INCH PIKE IL TRAINED SPOTTER
0428 PM TSTM WND GST JAMESTOWN 38.77N 92.48W
03/11/2006 E60 MPH MONITEAU MO EMERGENCY MNGR
&&
FGLocal storm report, Mar 11, 4:42 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
442 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL 1 S COLUMBIA 38.94N 92.33W
03/11/2006 E0.75 INCH BOONE MO LAW ENFORCEMENT
&&
FGLocal storm report, Mar 11, 4:47 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
447 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL FRANKFORD 39.49N 91.32W
03/11/2006 E1.00 INCH PIKE MO TRAINED SPOTTER
ALSO 60 MPH WIND GUSTS
0430 PM HAIL 2 N AUXVASSE 39.05N 91.89W
03/11/2006 E0.75 INCH CALLAWAY MO TRAINED SPOTTER
0425 PM HAIL 6 S COLUMBIA 38.87N 92.33W
03/11/2006 E1.75 INCH BOONE MO BROADCAST MEDIA
DENSE FOG ALSO FORMING
&&
FGLocal storm report, Mar 11, 4:51 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
451 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL VANDALIA 39.31N 91.49W
03/11/2006 E0.75 INCH AUDRAIN MO TRAINED SPOTTER
&&
FGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 1:37 AM CST | Severe Thunderstorm Warning | LSX | Madison | 29 min |
| Mar 11, 1:50 AM CST | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 40 min |
| Mar 11, 2:02 AM CST | Severe Thunderstorm Warning | LSX | Reynolds | 14 min |
| Mar 11, 2:13 AM CST | Severe Thunderstorm Warning | LSX | Iron | 32 min |
| Mar 11, 2:26 AM CST | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 64 min |
| Mar 11, 2:29 AM CST | Severe Thunderstorm Warning | LSX | Saint Francois | 53 min |
| Mar 11, 2:31 AM CST | Severe Thunderstorm Warning | LSX | Crawford, Washington | 33 min |
| Mar 11, 2:41 AM CST | Severe Thunderstorm Warning | LSX | Franklin | 30 min |
| Mar 11, 2:56 AM CST | Severe Thunderstorm Warning | LSX | Jefferson | 35 min |
| Mar 11, 3:20 AM CST | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 14 min |
| Mar 11, 3:09 PM CST | Severe Thunderstorm Warning | LSX | Moniteau | 51 min |
| Mar 11, 3:15 PM CST | Severe Thunderstorm Warning | LSX | Audrain, Boone | 45 min |
| Mar 11, 3:40 PM CST | Severe Thunderstorm Warning | LSX | Audrain, Callaway | 50 min |
| Mar 11, 3:43 PM CST | Severe Thunderstorm Warning | LSX | Monroe, Ralls | 47 min |
| Mar 11, 3:56 PM CST | Severe Thunderstorm Warning | LSX | Marion | 34 min |
| Mar 11, 4:01 PM CST | Severe Thunderstorm Warning | LSX | Boone, Moniteau | 44 min |
| Mar 11, 4:18 PM CST | Severe Thunderstorm Warning | LSX | Pike | 27 min |
| Mar 11, 4:23 PM CST | Tornado Warning | LSX | Pike | 37 min |
| Mar 11, 4:29 PM CST | Severe Thunderstorm Warning | LSX | Audrain, Callaway | 46 min |
| Mar 11, 4:30 PM CST | Severe Thunderstorm Warning | LSX | Marion, Monroe, Shelby | 45 min |
| Mar 11, 4:41 PM CST | Severe Thunderstorm Warning | LSX | Boone | 18 min |
| Mar 11, 5:14 PM CST | Tornado Warning | LSX | Audrain, Callaway, Montgomery | 46 min |
| Mar 11, 5:27 PM CST | Severe Thunderstorm Warning | LSX | Pike | 30 min |
| Mar 11, 5:50 PM CST | Severe Thunderstorm Warning | LSX | Lincoln | 40 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.